# SDR 96ZZZX946

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N316Z
- Make and model: Beech 35-33
- Aircraft serial: CD213
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Out Of Tolerance
- Location: End Shake
- Component: Unitedinst, 5934P1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRITICAL SHAFT END SHAKES WERE CHECKED ON THIS INSTRUMENT.  OVERHAUL MANUAL CALLS OUT .002 INCH TO .003 INCH.  THESE END SHAKES MEASURED .0010 INCH, .0012 INCH, AND .0003 INCH.  THE .0003 INCH END SHAKE COULD CAUSE THE POINTERS TO HANG UP IN THE LOWER TEMP.  SUBMITTER STATES ACCORDING TO A FACTORY ALERT SERVICE BULLETIN, A FIX WAS IMPLEMENTED (FAA APPROVED), AND THIS ELIMINATED THE UNDER TOLERANCE CONDITION.
